# SDR QXEA200800435

- Difficulty date: April 30, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 2,067 hours, 2,068 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 400SG163Q
- Part serial: 2028XL
- Condition: Failed
- Location: Nr 2 Dc
- Part time: 10,075 hours, 9,851 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2280 - RECEIVED A DC BUS CAUTION ALONG WITH MESSAGES FOR THE NR 2 DC GENERATOR, MAIN BATTERY, ANTI-SKID, AND RUDDER CONTROL LIGHT WAS ABLE TO RESET BUS PER THE CHECKLIST.  MAINTENANCE TRIED TO PERFORM A GROUND RUN TO CONFIRM BUT FOUND THAT THE NR 2 ENGINE WOULD NOT ROTATE OR LIGHT OFF.  REPLACED THE NR 2 DC STARTER GENERATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
